# SDR ASAA0680564

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 50,419 hours, 27,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960563
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO BAY FRAME CORRODED.  REPLACED DAMAGED SECTION WITH A REPAIR SPLICE PER SRM 53 03 FIG 2A.
